# SDR KCSA2018021703

- Difficulty date: February 17, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 85,799 hours, 22,501 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: 1223C
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

CABIN ALTITUDE MASTER WARNING WITH RAPID DESCENT, CLIMBING THROUGH FLIGHT LEVEL 280.  REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW AMM 49-53-01. ALL CHECKED GOOD.
